# SDR 2006F00025

- Difficulty date: May 5, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N52LP
- Make and model: Beech 300BEECH
- Aircraft serial: FA8
- Aircraft time: 5,200 hours, 6,800 cycles
- Engine: Pwa PT6A60A
- Engine time: 5,200 hours, 6,800 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Canister
- Condition: Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKING ON SHUT DOWN.  OPENED RIGHT SIDE COWLING AND FOUND THE END OF THE EPA/JOHN'S CAN COMPLETELY OPEN.  END PLATE FOUND IN BOTTOM OF COWLING.  TT PRESUMED TO BE ORIGINAL.
